The only time liver damage seems to have occurred is because of suicical high dosages for the deliberate purpose of producing death in this manner.
Tht's like forcing the rats to consume 1,000 diet soft drinks daily to see if they will have bladder irritation -- and then extrapolating an increased probility of cancers from saccharine.
You are giving very dangerous and incorrect information (Hope you are not a salesperson for J & J and Tylenol). Tylenol, known as paracetamol in most of the world, and as acetaminophen in the USA, is indeed, less damaging to the stomach than NSAIDS. However, it can be very dangerous to the liver, particularly in combination with alcohol. And when taken in a overdose, unlike aspirin, is almost always fatal. More children now die from accidental Tylenol poisoning,by far, than from aspirin overdose. So folks, please keep those bottles of Tylenol away from your children and grandchildren.
Actually Mike, the Seattle Seahawks had a player who was taking approximately double dosage Ibprouphen for his aches and pains and it cooked his liver - he had to retire early and was touch and go for a while whether he would make it.
Can't remember his name....Zeke???? Defensive back I think. Somebody help me out.